I got my life back! (insulin dependant diabetic)

I use to inject 35mml protohane in morning, 40mml actrapid devided in 4 and 35 mml protophane again at night in one day, so in total I injected 6 times a day and a total of 110mml of insulin.

I was tierd ALL the time, could not find the strenght and energy to train again, lost allot of musclemass and gained allot of fat percentage... had cravings, was moody and depressed... basically I just wished my life past , lost hope..

I made a dicision to take back what was being taken from me... I got help, changed my breakfast only and made a bit more healthier joices through the day. Within 3 days I could start feeling life coming back to me again. I had to reduce my insulin intake imidiatly..3 days after I started I only had to inject myself ONCE a day! Yes 1 time.... almost 2 weeks in now and I feel amazing!!!! Now I have a mission to want to help other people... I am a living testimony! you can meet me, see me, talk to people around me.. I am not joking about any of my statements.

If you are intrested in being helped.. inbox me please at johan.ellis1@gmail.com

Last edited by

15 Replies

oldestnewest
  • I am not sure what I am supposed to say. A

  • Hi Iris, please drop me a mail johan.ellis1@gmail.com with your goal, I am having trouble opening this browser on my phone so It is much easier for me to send and recieve emails on the road.

    Kind regards

  • Why not share what you did. See now way to inbox

  • Sorry for the discomfort, I have trouble opening this page/browser on my phone. If you can drop me a mail at johan.ellis1@gmail.com it would be easier for me to send and recieve while I am on the road

    Kind regards

  • Will you share with us a little more detail as to what changes you made? We all here would love to be in better health as well :-)

  • Hi Queenie, I am having trouble opening this page/browser on my phone, if you can drop me a mail johan.ellis1@gmail.com its easier for me to correspond cause I am on the road allot.

    Kind regards

  • Please tell my your secret.... My son is 12 and type 1, and for the last month or so I'm really struggling with his sugar levels. He injects him 38 units in the morning, 10 at night. On weekends its 40 and 10 units.

  • Hi Melanie. I can relate to you problem with your son. I am on the road allot and having trouble opening this page or browser on my phone. If you can drop me a mail johan.ellis1@gmail.com it would be much easier for me to correspond. It makes it a bit easier for me cause I dont have acces to a pc all the time.

    Kind regards

  • Please tell my your secret.... My son is 12 and type 1, and for the last month or so I'm really struggling with his sugar levels. He injects him 38 units in the morning, 10 at night. On weekends its 40 and 10 units.

  • Please share your miracle with me. My husband is a dibetic 2 and is most of the time on the road. I am petrievide when he is not around for me to watch him.

  • Hi Tiena, I know exactly your predicament. I am also on the road allot and eating healthy is a big challenge. Not to worry, If you can please drop me a mail johan.ellis1@gmail.com .It makes it allot easier for me to correspond cause I have trouble opening this page/browser on my phone. My email is much easier to access.

    Kind regards

  • I have a 10yr old son who is also injecting 4 times a day. Lots of mood swings, anything he eats pushes up his count. Don't know what to feed him anymore??

  • Gail, I had the same problem. I will be able to help you. I am on the road allot and struggle to open this browser on my phone, please drop me a mail at johan.ellis1@gmail.com .Its easier for me to respond when I stop somewere.

    Kind regards

  • WOW THIS IS SO AMAZING...SO ARE RELLY DOING IT EVERY DAY? THE REASON I'M ASKING THIS ITS BECAUSE I TRIED IT TOO BUT THE MINUTE YOU CHANGE YOUR DIET OR SOMETHING HAPPEN ON YOU( GET SICK) YOUR BODY STARTS TO RAISE THE SUGAR LEVELS... SO HOW DO YOU DEAL WITH SUCH CASES?

  • Siwapiwe please drop me a mail at johan.ellis1@gmail.com . I am currently on the road, phone is very slow on this page.

    Regards

You may also like...